6 Apr 2011
No, it doesn't. I was in the best shape of my life while I took Celexa. Believe it or not, some prescription appetite suppressants target serotonin and increase the levels in the brain. All mood stabilizers, including Lamictal, cause weight gain. Those affect blood glucose levels and insulin. Wellbutrin is a good one for not causing weight gain, but that drug affects dopamine which can cause weird tics and make you feel kinda "speedy" and out of your body. Not good if anxiety is an issue. Sorry my answer is long. I hope it helps you to decide on your meds. Good luck.
8 Apr 2011
findingmy..I would have to agree with mike.29 I have been taking celexa 40mg I have loss weight not gain any. So maybe it is your stress level causing you to nibble a little more or a combination of other meds check it out, or try walking after your meals to burn off some foods, thats what I do because I become so sleepy after eating anything... I gotta do something then sit down... good luck to you, in what you finally discover... vtech10
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depression - I am on celexa but a diet also and I have seen quite a few people say weight gain what?
... is next best thing with no weight gain? weight loss is great though!
1 answer • 24 Feb 2010
Not quite sure if it is from that but i never had a problem with constiption before.. i started taking celexa about year and halph ago
1 answer • 22 Jan 2012
It seems that every drug I've taken for my panic disorder and bipolar disorder cause weight gain. I took a "medication vacation" for a ...
5 answers • 5 Apr 2015